Alert archive / New Jersey / Special Weather Statements in 2018
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 27, 2018, 10:08 AM EDT for Cumberland County, New Jersey. It was in force for 67 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 27, 2018, 10:08 AM EDT (14:08 UTC)
- Expired
- Jul 27, 2018, 11:15 AM EDT
- In force
- 67 min
- Issued by
- NWS Philadelphia/Mount Holly
County Cumberland County, NJ
The radar
The Philadelphia radar (KDIX), 74 km from the middle of the area, began a volume at 14:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 27, 10:28 AM EDT | TSTM WND GST 51 | Millville, NJ | |
| Jul 27, 10:31 AM EDT | TSTM WND DMG | Roosevelt Park, NJ | DOWNED TREE ON NJ RT-47 NORTH OF ORANGE ST. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 2.1 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1842 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 890 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted.
598
WWUS81 KPHI 271408
SPSPHI
Special Weather Statement
National Weather Service Mount Holly NJ
1008 AM EDT FRI JUL 27 2018
NJZ021>023-271515-
Cumberland-Atlantic-Cape May-
1008 AM EDT FRI JUL 27 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ATLANTIC...EASTERN
CUMBERLAND AND NORTHWESTERN CAPE MAY COUNTIES...
At 1007 AM EDT, a strong thunderstorm was located near Millville,
moving east at 20 mph.
Winds up to 40 mph are possible with this storm.
Locations impacted include...
Vineland, Millville, Bridgeton, Cumberland, Laurel Lake, Woodbine,
Estell Manor, Corbin City, Newport, Mauricetown, Belleplain Forest,
Leesburg, English Creek, Port Norris, Dividing Creek, Dorothy,
Fairton, Dennisville, Bricksboro and Cedarville.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3937 7462 3932 7465 3933 7468 3931 7466
3927 7467 3913 7477 3933 7526 3951 7517
3946 7509 3949 7507 3940 7473 3938 7472
3940 7472
TIME...MOT...LOC 1407Z 284DEG 17KT 3937 7513
$$
MeolaWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 27, 3:32 AM EDT, 6 hours 36 minutes earlier.
Area forecast discussion, Jul 27, 3:32 AM EDT, 6 hours 36 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 332 AM EDT Fri Jul 27 2018 .SYNOPSIS... A cold front moves across our region tonight, then it slows just offshore Saturday into Sunday. High pressure builds in for Sunday before weakening northward on Monday. A warm front lifts northward across our area during Tuesday, then a cold front arrives Wednesday night into Thursday. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... Areas of fog this morning with abundant low level moisture due to high surface dewpoints and wet ground from rainfall this week. Although there may be some patchy dense fog out there, especially in the valleys, do not think dense fog will be widespread enough to warrant a Dense Fog Advisory. Fog gradually scatters out this morning with heating of the day. Cold front extended from western Ontario, through the Ohio Valley, and down into the Mississippi Valley slowly works its way east today. High pressure out ahead of that front sinks into the Southeast U.S. by this afternoon, and that front will make its way through western NY and PA by late afternoon. A hot and humid airmass develops ahead of that front, with highs well in the upper 80s and even in the low 90s along the I-95 corridor from Philly to Wilmington, and down into areas of DE away from the coast. Southerly flow taps into a tropical airmass, and surface dewpoints will be in the low 70s throughout. Pre-frontal trough develops out ahead of the approaching cold front. Instability levels will be increasing, and can expect SB CAPE values approaching 1500 J/kg across most of NJ and southeast PA, and well over 2000 J/kg in Delmarva. First round of showers and thunderstorms should move into at least the southern Poconos and northern NJ, and possibly down into southeast PA this afternoon. With PWATs approaching 2" throughout the region, and 0-6km shear upwards of 25 kt, can expect these showers and thunderstorms to be capable of heavy rain. At least poor drainage flooding will occur, and it there is a risk for localized flash flooding with this first round of convection. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SATURDAY/... The main concern for at least the first half of the tonight period is the threat for severe thunderstorms and localized flash flooding with evening showers and thunderstorms. Cold front will work its way through the region late tonight. Despite loss of diurnal heating this evening, instability levels will remain quite high, with CAPE values around 2000 J/kg throughout, a Lifted Index around -5C, and 0-6km shear at least 25- 30 kt. PWATs will also be around 2.0" as surface dewpoints remain in the low 70s. Heavy downpours can be expected, especially in the early evening hours. Flash Flood Guidance values are fairly low given the amount of rain that has fallen in the last couple of days, so it will not take much to produce poor drainage or localized flash flooding. The main threat severe-wise will be from strong thunderstorm winds, as 20-30 kt bulk shear should support longer lived updrafts. The freezing level should be over 12,000-13,000 ft, so not anticipating severe hail, but cannot rule out small hail in the stronger updrafts. The bulk of the activity looks to occur between mainly 6pm-midnight, then lingering showers and thunderstorms will move off the NJ and DE coasts through daybreak Saturday. With abundant low level moisture in place, can expect areas of fog to develop once again, as the cold front will probably not be through the entire region during the tonight period, and surface dewpoints will remain elevated. Stay advised throughout the day for potential Watches that may be issued. && .LONG TERM /SATURDAY THROUGH THURSDAY/... Summary...Turning noticeably less humid during the second half of the weekend for much of the region, then the humidity and moisture increases once again during next week as does the potential for some locally heavy rain/flooding. Synoptic Overview...A closed low across eastern Canada Saturday is forecast to open up as it slides eastward into early next week. Meanwhile, the flow sharpens again and the tailend of the trough looks to close off near the Mid-Mississippi Valley during early next week. As this occurs, a strengthening ridge is positioned off the East Coast and the flow between these two systems will direct tropical moisture northward. The western Atlantic ridge may be tough to dislodge, therefore the trough from the west and an associated surface cold front may be slow to arrive into our area during the second half of next week. Given the flow aloft that is forecast, locally heavy rain and flood threat will return during next week as the precipitable water values reach or exceed 2 inches. For Saturday and Sunday...As a closed low shifts east-northeast across eastern Canada it is forecast to gradually open up. The southern extent of the trough therefore weakens or lifts out with time across the Northeast. An associated surface cold front is forecast to be shifting just off the Mid-Atlantic coast during Saturday, however this may tend to stall near the coast or even dissipate with time. There does look to be a window of opportunity through about early Saturday afternoon, across the eastern and southern areas especially, where a few showers or a thunderstorm may occur before much drier air arrives. The forecast soundings overall indicate quite a bit of drying occurs Saturday afternoon above the mixed boundary layer, and this would tend to erode the instability. Surface high pressure builds in during Sunday and a much less humid airmass is anticipated for much of our region. The flow will be lighter especially on Sunday, therefore an afternoon sea/bay breeze should develop. For Monday and Tuesday...This time frame looks to become a little more uncertain as the flow aloft starts to sharpen. A trough should close off near the Mid-Mississippi Valley with time while a ridge strengthens in the western Atlantic. This turns the flow more southwesterly and the start of moisture advection gets underway. There looks to be a surge in the moisture/theta-e advection Monday night and Tuesday and this should be when a surface warm front lifts northward well in advance of surface low pressure eventually tracking up the Ohio Valley. The forecast challenge is how much convection accompanies the moisture surge and surface warm front. It appears that convective chances on Monday are greatest to our west, however some showers and storms cannot be ruled out in our area especially across the western and southern areas. There looks to be a better chance on Tuesday with the advancement of the warm front. Given the western Atlantic ridge building some though, the highest chances for convection looks to be inland from the coastal areas. Given the precipitable water values increasing to around 2 inches through the time frame, convection will be capable of producing locally heavy rain and this could lead to some flooding. The flood threat will depend on the extent of the convection since the recent heaviest rainfall occurred just to our west. For Wednesday and Thursday...A convectively active time frame is quite the possibility. The guidance shows the western Atlantic ridge holding firm and potentially even shifting westward some, while a trough from the Great Lakes southwestward gradually shifts eastward. Since the ridge farther east looks to hold, this trough may be slowed as it tracks eastward along with an associated surface cold front. This places our area in southwesterly flow along with a continued high moisture content airmass. Looks like convection would be mostly diurnally driven except when the cold front gets closer. The steering flow may be such to support some training or backbuilding convection, and therefore some rounds of locally heavy rain is quite possible along with at least a local flood threat. && .AVIATION /08Z FRIDAY THROUGH TUESDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Early this morning (through 12Z)...MVFR/IFR, possibly even LIFR conditions in fog. Nearly calm winds. Today (12Z Friday through 00Z Saturday)...VFR initially. Afternoon showers and thunderstorms will develop over NW zones, first impacting KABE/KRDG. These storms will be capable of heavy rain and gusty winds, and could result in IFR conditions, possibly lower, should a storm pass over a given terminal. Convection becomes a bit more widespread after 21Z. SW winds 5-10 kt, though thunderstorms could result in much stronger gusts. Tonight (00z Saturday through 12Z Saturday)...MVFR/IFR in thunderstorms. Heavy rain and gusty winds possible. Areas of fog with IFR or lower VSBYs possible after 06Z Saturday. Outlook... Saturday and Sunday...VFR overall. Westerly winds 5-10 knots, becoming light and variable each night at most terminals. A sea/bay breeze should develop during each afternoon with a wind shift to the south-southeast, mainly at ACY and ILG and especially Sunday afternoon. A few lingering showers or thunderstorms possible through about early Saturday afternoon, mainly south and east of PHL. Monday and Tuesday...Mainly VFR. Some showers and thunderstorms are possible especially during Tuesday. South to southeast winds 10 knots or less during the day, then light and variable each night at many terminals. && .MARINE... Seas continue to subside to below 5 feet, so will cancel the Small Craft Advisory for Hazardous Seas. Although widespread conditions will be below SCA criteria, showers and thunderstorms late this afternoon and tonight will move across the waters resulting in strong and gusty thunderstorm winds, dangerous lightning strikes, and VSBY reductions in heavy rain. Please stay advised for any statements that may be issued. Outlook... Saturday and Sunday...The conditions are expected to be below Small Craft Advisory criteria. A sea/bay breeze especially Sunday afternoon may result in some enhancement to the winds particularly nearshore. Monday and Tuesday...The conditions are expected to be below Small Craft Advisory criteria. Winds may start variable Monday before settling more from the south-southeast, then some increase in the southerly winds is expected Tuesday. Rip Currents... There is a moderate risk for the development of dangerous rip currents at the NJ and DE ocean beaches through this evening. && .EQUIPMENT... KDOX radar...While technicians have replaced the motors, there has been problems with antenna control. As a result, the radar could go offline again. An update is anticipated by later today. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...Gorse Near Term...MPS Short Term...MPS Long Term...Gorse Aviation...Gorse/MPS Marine...Gorse/MPS Equipment...Gorse
Hazardous weather outlook, Jul 27, 10:01 AM EDT, 7 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 1001 AM EDT Fri Jul 27 2018 MDZ008-012-015-019-020-PAZ054-055-060>062-101>103-105-281415- Cecil-Kent MD-Queen Annes-Talbot-Caroline-Carbon-Monroe-Berks-Lehigh- Northampton-Western Chester-Eastern Chester-Western Montgomery- Upper Bucks- 1001 AM EDT Fri Jul 27 2018 ...FLASH FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH THIS EVENING... This Hazardous Weather Outlook is for northeast Maryland, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Some thunderstorms may be severe, capable of producing damaging wind gusts. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Downpours later Monday through Thursday could be heavy enough to produce local flooding. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ001>003-NJZ001-007>010-012-013-015>023-027-PAZ070-071-104-106- 281415- New Castle-Kent-Inland Sussex-Sussex-Warren-Morris-Hunterdon- Somerset-Middlesex-Western Monmouth-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Southeastern Burlington-Delaware-Philadelphia-Eastern Montgomery- Lower Bucks- 1001 AM EDT Fri Jul 27 2018 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey and southeast Pennsylvania. .DAY ONE...Today and Tonight. Showers and thunderstorms could produce heavy rain leading to localized flooding, especially in poor drainage areas. Some thunderstorms will also be severe, capable of producing damaging winds. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Downpours later Monday through Thursday could be heavy enough to produce local flooding. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ004-NJZ014-024>026-281415- Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean- 1001 AM EDT Fri Jul 27 2018 This Hazardous Weather Outlook is for southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...Today and Tonight. There is a moderate risk for the development of dangerous rip currents through at least this evening. Showers and thunderstorms could produce heavy rain leading to localized flooding, especially in poor drainage areas. Some thunderstorms will also be severe, capable of producing damaging winds. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Downpours Tuesday through Thursday could be heavy enough to produce local flooding. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-281415- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 1001 AM EDT Fri Jul 27 2018 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Today and Tonight. Thunderstorms this afternoon and evening could produce wind gusts in excess of 34 KT. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Special weather statement, Jul 27, 8:37 AM EDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
837 AM EDT FRI JUL 27 2018
DEZ001-002-MDZ008-012-271300-
Kent-New Castle-Cecil-Kent-
837 AM EDT FRI JUL 27 2018
...A SHOWER WILL AFFECT SOUTHWESTERN NEW CASTLE...NORTHWESTERN
KENT...NORTHEASTERN KENT AND SOUTHEASTERN CECIL COUNTIES...
At 836 AM EDT, a shower was located near Middletown, moving east at
20 mph.
Winds up to 40 mph are possible with this shower.
Locations impacted include...
Middletown, Smyrna, Clayton, Warwick, Sassafras, Delaney Corner,
Green Spring, Bohemias Mills, Woodland Beach, Townsend, Odessa and
Chambersville.
Torrential rainfall is also occurring with this shower, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3945 7587 3951 7556 3949 7559 3944 7558
3941 7554 3937 7552 3935 7549 3933 7550
3934 7549 3931 7543 3928 7544 3924 7575
TIME...MOT...LOC 1236Z 258DEG 19KT 3939 7568
SFJSpecial weather statement, Jul 27, 9:29 AM EDT, 39 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
929 AM EDT FRI JUL 27 2018
NJZ016-017-021-271430-
Salem-Cumberland-Gloucester-
929 AM EDT FRI JUL 27 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CUMBERLAND...SOUTHERN
SALEM AND SOUTHEASTERN GLOUCESTER COUNTIES...
At 928 AM EDT, a strong thunderstorm was located over Newport
Meadows, or 7 miles west of Bridgeton, moving east at 25 mph.
Winds up to 40 mph are possible with this storm.
Locations impacted include...
Vineland, Millville, Bridgeton, Clayton, Buena, Alloway, Newfield,
Elmer, Greenwich, Shiloh, Franklinville, Olivet, Malaga, Hancocks
Bridge, Newport Meadows, Hope Creek, Fairton, Seabrook Farms, South
Vineland and Rosenhayn.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3949 7553 3952 7552 3954 7542 3968 7505
3954 7496 3952 7499 3947 7491 3940 7487
3933 7533 3934 7534 3934 7537 3940 7545
3944 7546 3946 7554 3950 7554
TIME...MOT...LOC 1328Z 251DEG 21KT 3943 7537
MeolaSpecial weather statement, Jul 27, 10:08 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1008 AM EDT FRI JUL 27 2018
NJZ021>023-271515-
Cumberland-Atlantic-Cape May-
1008 AM EDT FRI JUL 27 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ATLANTIC...EASTERN
CUMBERLAND AND NORTHWESTERN CAPE MAY COUNTIES...
At 1007 AM EDT, a strong thunderstorm was located near Millville,
moving east at 20 mph.
Winds up to 40 mph are possible with this storm.
Locations impacted include...
Vineland, Millville, Bridgeton, Cumberland, Laurel Lake, Woodbine,
Estell Manor, Corbin City, Newport, Mauricetown, Belleplain Forest,
Leesburg, English Creek, Port Norris, Dividing Creek, Dorothy,
Fairton, Dennisville, Bricksboro and Cedarville.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3937 7462 3932 7465 3933 7468 3931 7466
3927 7467 3913 7477 3933 7526 3951 7517
3946 7509 3949 7507 3940 7473 3938 7472
3940 7472
TIME...MOT...LOC 1407Z 284DEG 17KT 3937 7513
MeolaThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 9:29 AM EDT | Special Weather Statement | PHI | Salem | 61 min |
| Jul 27, 9:50 AM EDT | Flash Flood Watch | PHI | Burlington, Camden, Cumberland, Gloucester, Hunterdon, Mercer and 7 more | 13 hr |
| Jul 27, 10:34 AM EDT | Rip Current Statement | PHI | Atlantic, Cape May, Monmouth, Ocean | 10 hr |
| Jul 27, 11:11 AM EDT | Special Weather Statement | PHI | Atlantic | 64 min |
| Jul 27, 12:10 PM EDT | Special Weather Statement | PHI | Atlantic | 65 min |
| Jul 27, 12:24 PM EDT | Areal Flood Advisory | PHI | Cape May | 114 min |
| Jul 27, 1:15 PM EDT | Special Weather Statement | PHI | Salem | 45 min |
| Jul 27, 1:23 PM EDT | Special Weather Statement | PHI | Morris | 52 min |
| Jul 27, 1:31 PM EDT | Special Marine Warning | PHI | 59 min | |
| Jul 27, 1:38 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Morris, Somerset | 4 hr |
| Jul 27, 2:04 PM EDT | Severe Thunderstorm Warning | PHI | Morris, Somerset | 41 min |
| Jul 27, 2:14 PM EDT | Severe Thunderstorm Warning | PHI | Cumberland, Salem | 46 min |
| Jul 27, 2:19 PM EDT | Special Marine Warning | PHI | 56 min | |
| Jul 27, 2:22 PM EDT | Special Marine Warning | PHI | 53 min | |
| Jul 27, 2:26 PM EDT | Areal Flood Advisory | PHI | Cumberland, Salem | 6 hr |
| Jul 27, 2:40 PM EDT | Special Marine Warning | PHI | 65 min | |
| Jul 27, 2:59 PM EDT | Severe Thunderstorm Warning | PHI | Cumberland, Salem | 46 min |
| Jul 27, 3:09 PM EDT | Areal Flood Advisory | PHI | Cumberland, Salem | 6 hr |
| Jul 27, 3:14 PM EDT | Special Marine Warning | PHI | 61 min | |
| Jul 27, 3:45 PM EDT | Special Weather Statement | PHI | Cumberland | 30 min |
| Jul 27, 4:12 PM EDT | Special Marine Warning | PHI | 63 min | |
| Jul 27, 4:18 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Cape May, Cumberland, Gloucester, Salem | 42 min |
| Jul 27, 4:19 PM EDT | Flash Flood Warning | PHI | Cumberland | 4 hr |
| Jul 27, 4:25 PM EDT | Areal Flood Advisory | PHI | Middlesex, Somerset | 7 hr |
| Jul 27, 4:32 PM EDT | Severe Thunderstorm Warning | PHI | Middlesex, Somerset | 43 min |
| Jul 27, 4:43 PM EDT | Areal Flood Advisory | PHI | Mercer | 5 hr |
| Jul 27, 4:54 PM EDT | Flash Flood Warning | PHI | Middlesex | 4 hr |
| Jul 27, 5:03 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Cumberland | 4 hr |
| Jul 27, 5:23 PM EDT | Special Marine Warning | PHI | 67 min | |
| Jul 27, 5:46 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Cape May, Cumberland, Ocean | 4 hr |
| Jul 27, 6:10 PM EDT | Areal Flood Advisory | PHI | Mercer, Middlesex, Monmouth, Somerset | 4 hr |
| Jul 27, 7:14 PM EDT | Special Marine Warning | PHI | 61 min | |
| Jul 27, 7:15 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Morris, Somerset, Sussex, Warren | 4 hr |
| Jul 27, 7:51 PM EDT | Special Weather Statement | PHI | Atlantic | 39 min |
| Jul 27, 7:55 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Mercer, Somerset, Warren | 108 min |
| Jul 27, 12:17 PM EDT | Areal Flood Advisory | PHI | Carbon, Monroe | 2 hr |
| Jul 27, 12:35 PM EDT | Flash Flood Warning | PHI | Monroe | 63 min |
| Jul 27, 1:02 PM EDT | Areal Flood Advisory | PHI | Berks | 3 hr |
| Jul 27, 1:08 PM EDT | Special Weather Statement | PHI | Bucks, Montgomery | 37 min |
| Jul 27, 1:19 PM EDT | Areal Flood Advisory | PHI | Bucks, Montgomery | 4 hr |
| Jul 27, 1:42 PM EDT | Special Weather Statement | PHI | Montgomery | 48 min |
| Jul 27, 3:11 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Lehigh | 49 min |
| Jul 27, 3:47 PM EDT | Areal Flood Advisory | PHI | Berks, Lehigh | 4 hr |
| Jul 27, 3:54 PM EDT | Flash Flood Warning | PHI | Berks | 4 hr |
| Jul 27, 4:27 PM EDT | Special Weather Statement | PHI | Philadelphia | 33 min |
| Jul 27, 4:33 PM EDT | Special Weather Statement | PHI | Carbon, Monroe | 27 min |
| Jul 27, 4:44 PM EDT | Areal Flood Advisory | PHI | Carbon, Monroe | 7 hr |
| Jul 27, 5:00 PM EDT | Flash Flood Warning | PHI | Monroe | 3 hr |
| Jul 27, 5:13 PM EDT | Special Weather Statement | PHI | Monroe | 47 min |
| Jul 27, 5:27 PM EDT | Areal Flood Advisory | PHI | Berks, Carbon, Lehigh, Northampton | 4 hr |
| Jul 27, 5:43 PM EDT | Special Weather Statement | PHI | Lehigh | 47 min |
| Jul 27, 6:03 PM EDT | Severe Thunderstorm Warning | PHI | Chester | 42 min |
| Jul 27, 6:06 PM EDT | Areal Flood Advisory | PHI | Berks, Chester | 3 hr |
| Jul 27, 6:36 PM EDT | Special Weather Statement | PHI | Berks | 39 min |
| Jul 27, 6:40 PM EDT | Severe Thunderstorm Warning | PHI | Berks | 50 min |
| Jul 27, 7:03 PM EDT | Flash Flood Warning | PHI | Berks | 3 hr |
| Jul 27, 7:09 PM EDT | Severe Thunderstorm Warning | PHI | Chester | 51 min |
| Jul 27, 7:37 PM EDT | Areal Flood Advisory | PHI | Berks, Bucks, Chester, Delaware, Lehigh, Montgomery | 116 min |
| Jul 27, 7:46 PM EDT | Special Weather Statement | PHI | Montgomery | 44 min |
| Jul 27, 7:49 PM EDT | Areal Flood Warning | PHI | Berks | 4 hr |
| Jul 27, 7:49 PM EDT | Special Weather Statement | PHI | Berks | 41 min |
| Jul 27, 7:53 PM EDT | Areal Flood Advisory | PHI | Berks, Lehigh, Montgomery | 110 min |
| Jul 27, 8:37 AM EDT | Special Weather Statement | PHI | New Castle | 23 min |
| Jul 27, 2:15 PM EDT | Areal Flood Advisory | PHI | Sussex | 6 hr |
| Jul 27, 4:19 PM EDT | Special Weather Statement | PHI | Sussex | 41 min |
| Jul 27, 5:03 PM EDT | Special Weather Statement | PHI | Kent | 27 min |
| Jul 27, 5:08 PM EDT | Areal Flood Advisory | PHI | Kent | 4 hr |
| Jul 27, 5:09 PM EDT | Areal Flood Advisory | PHI | Sussex | 3 hr |
| Jul 27, 5:44 PM EDT | Areal Flood Advisory | PHI | Kent, New Castle | 3 hr |
| Jul 27, 6:53 PM EDT | Special Weather Statement | PHI | New Castle | 52 min |
Nearby
Special Weather Statements in New Jersey, 2018Every special weather statement in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.